# SDR UALA2012090404977

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,579 hours, 13,720 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 6F16620501
- Condition: Burned
- Location: Apu Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED START ON 2 ATTEMPTS WITH FAULT LIGHT.  DEFERRED PER SAMC.  TROUBLESHOT SYSTEM PER FIM 49-11-00.  REPLACED APU BATTERY PER MM AND OPS GOOD.  REPLACED BATTERY CHARGER PER MM.  PERFORMED SERVICE TIP GEN FEEDER CABLE FIREWALL CONNECTOR INSPECTION PER MM AND FOUND CONNECTOR DAMAGED, PINS AND SOCKETS FUSED-BURNT.  REPLACED GENERATOR HARNESS FROM PRODUCTION SPLICE 085625 TO FIREWALL, P-N 6F16620-501 PER BSWPM 20-30-13 AND REPLACED R-12 DIODE PER WDM 49-61-11.  OPERATIONAL CHECKED NORMAL PER MM.
